Facebook Pixel

No periods after taking postinor twice in one week

By July 13, 2016 - 12:05pm
Rate This

My last period was from 18/6-24/6 and on 29/6 and 30/6 i had unprotected sex and each time i took postinor....but till now i haven't had any kind of bleeding bt occasionally i am having mild abdominal cramping.... I'm really worried that is it normal or i could be pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Sadef!

Thanks for your post!

Emergency contraception works about 95% of the time when taken within 24 hours so your risk is very low.

It can also delay periods so this is likely what happened. If you don't get your period in the next two weeks you can take a test.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 13, 2016 - 12:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!